# SDR NACA2023080950003

- Difficulty date: August 5, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 109,387 hours, 19,935 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 HF COMM NOT TRANSMITTING. DERFERRED PER MEL 23-11-01-02B, #1 HF COMM CAT C
